1) Arslan, Kadri; Bayram, Bengü (Kılıç); Bulca, Betül; Öztürk, Günay; Generalized Rotation Surfaces in E^4. Results Math. 61 (2012), no. 3-4, 315–327.

2) Arslan, Kadri; Bulca, Betül; Milousheva, Velichka Benz surfaces induced by rotational surfaces in E^4. Differ. Geom. Dyn. Syst. 14 (2012), 5–18. 53Axx

3) Aminov, Yu.; Arslan, K.; Bayram, B.; Bulca, B.; Murathan, C.; Öztürk, G. On the solution of the Monge-Ampere equation Z_{xx}Z_{yy}-Z_{xy}^2=f(x,y) with quadratic right side. Zh. Mat. Fiz. Anal. Geom. 7 (2011), no. 3, 203–211, 287, 289. (Reviewer: Kai Seng Chou) 35J96 (35A01 35C11)

4) Arslan, Kadri; Kılıç Bayram, Bengü; Bulca, Betül; Kim, Young Ho; Murathan, Cengizhan; Öztürk, Günay Rotational embeddings in E^4 with pointwise 1-type Gauss map. Turkish J. Math. 35 (2011), no. 3, 493–499. (Reviewer: Bang-yen Chen) 53C40

5) Arslan, Kadri; Bulca, Betül; Kiliç, Bengü; Kim, Young Ho; Murathan, Cengizhan; Öztürk, Günay . Tensor product surfaces with pointwise 1-type Gauss map. Bull. Korean Math. Soc. 48 (2011), no. 3, 601–609. (Reviewer: Ivko Dimitric) 53C40 (53C42)

6) Arslan, K.; Bayram, B. K.; Bulca, B.; Kim, Y. H.; Murathan, C.; Öztürk, G. Vranceanu surface in E^4 with pointwise 1-type Gauss map. Indian J. Pure Appl. Math. 42 (2011), no. 1, 41–51. (Reviewer: Bang-yen Chen) 53C40

7) Öztürk, G.; Bulca, B.; Bayram, B. K.; Arslan, K. On canal surfaces in $E^3$.  Selçuk J. Appl. Math. 11 (2010), no. 2, 103–108. (Reviewer: Bert Jüttler) 53A05

8) Alegre, P.; Arslan, K.; Carriazo, Alfonso; Murathan, C.; Öztürk, G. Some special types of developable ruled surface. Hacet. J. Math. Stat. 39 (2010), no. 3, 319–325. (Reviewer: Shyūichi Izumiya) 53A25 (51L15 53A04)

9) Öztürk, Günay; Bayram, Bengü; Arslan, Kadri Tangentially cubic submanifolds of $\Bbb E^m. Int. Electron. J. Geom. 3 (2010), no. 2, 112–117. (Reviewer: Ivko Dimitric) 53C42 (53C40)

10) Yıldız, Ahmet; De, Uday Chand; Murathan, Cengizhan; Arslan, Kadri On the Weyl projective curvature tensor of an N(k) -contact metric manifold. Math. Pannon. 21 (2010), no. 1, 129–142. (Reviewer: Piotr Dacko) 53D10 (53D15)

11) Arslan, K.; Carriazo, A.; Chen, B.-Y.; Murathan, C. On slant submanifolds of neutral Kaehler manifolds. Taiwanese J. Math. 14 (2010), no. 2, 561–584. (Reviewer: Joeri Van der Veken) 53C40 (53C42 53C50)

12) Bayram, Bengü; Bulca, Betül; Arslan, Kadri; Öztürk, Günay Superconformal ruled surfaces in E^4. Math. Commun. 14 (2009), no. 2, 235–244. (Reviewer: Shyūichi Izumiya) 53A25 (53A07)

13) Arslan, Kadri; Aydin, Yilmaz; Öztürk, Günay; Ugail, Hassan Biminimal curves in Euclidean spaces. Int. Electron. J. Geom. 2 (2009), no. 2, 46–52. (Reviewer: Pablo Alegre) 53C42 (53C40)

14) Özgür, Cihan; Murathan, Cengizhan; Arslan, Kadri On semiparallel and Weyl-semiparallel hypersurfaces of Kaehler manifolds. Kyungpook Math. J. 49 (2009), no. 1, 133–141. (Reviewer: Liviu Ornea) 53C40 (53C25 53C55)

15) De, Uday Chand; Arslan, Kadri Certain curvature conditions on an LP-Sasakian manifold with a coefficient alpha. Bull. Korean Math. Soc. 46 (2009), no. 3, 401–408. (Reviewer: Ion Mihai) 53C15 (53C25)

16) Arslan, K.; De, U. C.; Murathan, C.; Yildiz, A. On generalized recurrent Riemannian manifolds. Acta Math. Hungar. 123 (2009), no. 1-2, 27–39. (Reviewer: Albert Jeune) 53C15 (53C25)

17) Özdemir, Burcum; Arslan, Kadri On generalized focal surfaces in E^3. Rev. Bull. Calcutta Math. Soc. 16 (2008), no. 1, 23–32. (Reviewer: V. Oproiu) 53A05

18) Öztürk, Günay; Arslan, Kadri; Hacisalihoglu, H. Hilmi A characterization of ccr-curves in R^m. Proc. Est. Acad. Sci. 57 (2008), no. 4, 217–224. (Reviewer: Bang-yen Chen) 53A04

19) İyigün, Esen; Arslan, Kadri; Öztürk, Günay A characterization of Chen surfaces in E^4. Bull. Malays. Math. Sci. Soc. (2) 31 (2008), no. 2, 209–215. (Reviewer: Ivko Dimitric) 53C40 (53C42)

20) De, Uday Chand; Özgür, Cihan; Arslan, Kadri; Murathan, Cengizhan; Yildiz, Ahmet On a type of P-Sasakian manifolds. Math. Balkanica (N.S.) 22 (2008), no. 1-2, 25–36. (Reviewer: Ion Mihai) 53C25

21) Arslan, Kadri; De, Uday Chand; Özgür, Cihan; Jun, Jae-Bok On a class of Sasakian manifolds. Nihonkai Math. J. 19 (2008), no. 1, 21–27. (Reviewer: Beniamino Cappelletti Montano) 53C25

22) Kılıç, Bengu; Arslan, Kadri; Öztürk, Gunay Tangentially cubic curves in Euclidean spaces. Differ. Geom. Dyn. Syst. 10 (2008), 186–196. (Reviewer: Graciela María Desideri) 53A04

23) Kiliç, Bengü; Arslan, Kadri Harmonic 1-type submanifolds of Euclidean spaces. Int. J. Math. Stat. 3 (2008), A08, 47–53. (Reviewer: Bang-yen Chen) 53C40

24) Arslan, Kadri; Murathan, Cengizhan; Olszak, Karina; Olszak, Zbigniew On almost Hermitian structures induced on leaves of the canonical foliation on certain almost contact metric manifolds. XV International Workshop on Geometry and Physics, 218–224, Publ. R. Soc. Mat. Esp., 11, R. Soc. Mat. Esp., Madrid, 2007. (Reviewer: Adara M. Blaga) 53D15

25) Yıldız, Ahmet; Murathan, Cengizhan; Arslan, Kadri; Ezentaş, Rıdvan C-totally real pseudo-parallel submanifolds of Sasakian space forms. Monatsh. Math. 151 (2007), no. 3, 247–256. (Reviewer: Pablo Alegre) 53C42 (53C25 53C40)

26) Arslan, Kadri; Ezentas, Ridvan; Murathan, Cengizhan; Sasahara, Toru Biharmonic anti-invariant submanifolds in Sasakian space forms. Beiträge Algebra Geom. 48 (2007), no. 1, 191–207. (Reviewer: Guo Ying Jiang) 53C40 (53C25) 27) Shaikh, A. A.; Arslan, K.; Murathan, C.; Baishya, K. K. On 3-dimensional generalized (\kappa,\mu)-contact metric manifolds. Balkan J. Geom. Appl. 12 (2007), no. 1, 122–134. (Reviewer: Ramón Vázquez-Lorenzo) 53D10

28) Murathan, C.; Arslan, K.; Ezentas, R.; Mihai, I. Warped product submanifolds in Kenmotsu space forms. Taiwanese J. Math. 10 (2006), no. 6, 1431–1441. (Reviewer: Malgorzata Głogowska) 53C40 (53C25)

29) Murathan, Cengizhan; Yıldız, Ahmet; Arslan, Kadri; De, Uday Chand On a class of Lorentzian para-Sasakian manifolds. Proc. Estonian Acad. Sci. Phys. Math. 55 (2006), no. 4, 210–219. (Reviewer: Ion Mihai) 53C50 (53C15)

30) Murathan, C.; Arslan, K.; Ezentaş, R. Ricci generalized pseudo-parallel immersions. Differential geometry and its applications, 99–108, Matfyzpress, Prague, 2005. (Reviewer: Marcos Dajczer) 53C42

31) Iyigun, Esen; Arslan, Kadri On harmonic curvatures of curves in Lorentzian n-space. Commun. Fac. Sci. Univ. Ank. Sér. A1 Math. Stat. 54 (2005), no. 1, 29–34. 53C50 (53C42)

32) Arslan, K.; Ezentas, R.; Murathan, C.; Sasahara, T. Biharmonic submanifolds in 3-dimensional (\kappa,\mu) -manifolds. Int. J. Math. Math. Sci. 2005, no. 22, 3575–3586. (Reviewer: Stefano Montaldo) 53C43

33) Arslan, Kadri; Ezentas, Ridvan; Mihai, Ion; Murathan, Cengizhan Contact CR-warped product submanifolds in Kenmotsu space forms. J. Korean Math. Soc. 42 (2005), no. 5, 1101–1110. (Reviewer: Adela-Gabriela Mihai) 53C40 (53D10)

34) Arslan, Kadri; Ezentas, Ridvan; Mihai, Ion; Murathan, Cengizhan; Özgür, Cihan Ricci curvature of submanifolds in locally conformal almost cosymplectic manifolds. Math. J. Toyama Univ. 26 (2003), 13–24. (Reviewer: Zbigniew Olszak) 53C40 (53D15)

35) Arslan, Kadri; Deszcz, Ryszard; Ezentaṣ, Ridvan; Murathan, Cengizhan; Özgür, Cihan On some pseudosymmetry type hypersurfaces of semi-Euclidean spaces. Demonstratio Math. 36 (2003), no. 4, 971–984. (Reviewer: Albert Jeune) 53B25 (53B30)

36) Kiliç, B.; Arslan, K.; Lumiste, Ü.; Murathan, C. On weak biharmonic submanifolds and 2-parallelity. Differ. Geom. Dyn. Syst. 5 (2003), no. 1, 39–48. (Reviewer: Ivko Dimitric) 53C40

37) Özgür, Cihan; Arslan, Kadri; Murathan, Cengizhan On a class of surfaces in the Euclidean space. Commun. Fac. Sci. Univ. Ank. Sér. A1 Math. Stat. 51 (2002), no. 1, 47–54. (Reviewer: Albert Jeune) 53C40

38) Özgür, Cihan; Arslan, Kadri On some class of hypersurfaces in E^{n+1}satisfying Chen's equality. Turkish J. Math. 26 (2002), no. 3, 283–293. (Reviewer: Ivko Dimitric) 53C40

39) Arslan, Kadri; Deszcz, Ryszard; Ezentaṣ, Ridvan; Murathan, Cengizhan; Özgür, Cihan On pseudosymmetry type hypersurfaces of semi-Euclidean spaces. I. Acta Math. Sci. Ser. B Engl. Ed. 22 (2002), no. 3, 346–358. (Reviewer: Eric Boeckx) 53B25

40) Özgür, Cihan; Arslan, Kadri; Murathan, Cengizhan Surfaces satisfying certain curvature conditions in the Euclidean spaces. Differ. Geom. Dyn. Syst. 4 (2002), no. 1, 26–32 (electronic). (Reviewer: Andrew Bucki) 53C40 (53C20)

41) Arslan, Kadri; Ezentas, Ridvan; Mihai, Ion; Murathan, Cengizhan; Özgür, Cihan Ricci curvature of submanifolds in Kenmotsu space forms. Int. J. Math. Math. Sci. 29 (2002), no. 12, 719–726. (Reviewer: Adela-Gabriela Oiaga) 53C40 (53D15)

42) Murathan, Cengizhan; Arslan, Kadri; Özgür, Cihan; Yildiz, Ahmet On invariant submanifolds satisfying a nullity condition.Proceedings of the Centennial "G. Vranceanu'', Part II (Bucharest, 2000). An. Univ. Bucureşti Mat. Inform. 50 (2001), no. 2, 103–113. (Reviewer: Domingo Chinea) 53C40 (53D10)

43) Arslan, K.; Deszcz, R.; Ezentas, R.; Murathan, C.; Özgür, C. On pseudosymmetry type hypersurfaces of semi-Euclidean spaces. II.Proceedings of the Centennial "G. Vranceanu'', Part II (Bucharest, 2000). An. Univ. Bucureşti Mat. Inform. 50 (2001), no. 2, 3–14. (Reviewer: Eric Boeckx) 53B25 (53B20)

44) Özgür, Cihan; Arslan, Kadri; Murathan, Cengizhan Conharmonically semi-parallel hypersurfaces.Proceedings of the Centennial "G. Vranceanu'', Part II (Bucharest, 2000). An. Univ. Bucureşti Mat. Inform. 50 (2001), no. 2, 121–132. (Reviewer: Eric Boeckx) 53B25 (53C40)

45) Arslan, K.; Ezentaş, R.; Murathan, C.; Özgür, C. On pseudo Ricci-symmetric manifolds. Differ. Geom. Dyn. Syst. 3 (2001), no. 2, 1–5. (Reviewer: Andrew Bucki) 53C25

46) Arslan, K.; Ezentaş, R.; Murathan, C.; Özgür, C. On pseudo Ricci-symmetric manifolds. Balkan J. Geom. Appl. 6 (2001), no. 2, 1–5. (Reviewer: Albert Jeune) 53C25 (53C20)

47) Arslan, K.; Özgür, C. On normal sections of Stiefel submanifold. Balkan J. Geom. Appl. 6 (2001), no. 1, 7–14. (Reviewer: Iulia E. Hirica) 53C42 (53C40)

48) Arslan, Kadri; Murathan, Cengizhan; Özgür, Cihan; Yildiz, Ahmet Pseudosymmetric contact metric manifolds in the sense of M. C. Chaki. Proc. Estonian Acad. Sci. Phys. Math. 50 (2001), no. 3, 124–132. (Reviewer: Basil J. Papantoniou) 53D10 49) Arslan, Kadri; Ezentas, Ridvan; Mihai, Ion; Murathan, Cengizhan; Özgür, Cihan Tensor product surfaces of a Euclidean space curve and a Euclidean plane curve. Beiträge Algebra Geom. 42 (2001), no. 2, 523–530. 53C40

50) Arslan, Kadri; Ezentas, Ridvan; Mihai, Ion; Murathan, Cengizhan; Özgür, Cihan B. Y. Chen inequalities for submanifolds in locally conformal almost cosymplectic manifolds. Bull. Inst. Math. Acad. Sinica 29 (2001), no. 3, 231–242. (Reviewer: Domingo Chinea) 53D15 (53C15 53C40)

51) Arslan, Kadri; Ezentas, Ridvan; Mihai, Ion; Murathan, Cengizhan; Özgür, Cihan Certain inequalities for submanifolds in (k,mu)-contact space forms. Bull. Austral. Math. Soc. 64 (2001), no. 2, 201–212. (Reviewer: Themis Koufogiorgos) 53C40 (53D10)

52) Murathan, Cengizhan; Arslan, Kadri; Deszcz, Ryszard; Ezentaṣ, Ridvan; Özgür, Cihan On some class of hypersurfaces of semi-Euclidean spaces. Publ. Math. Debrecen 58 (2001), no. 4, 587–604. (Reviewer: Masami Sekizawa) 53B25 (53B20)

53) Arslan, Kadri; Murathan, Cengizhan; Özgür, Cihan On contact manifolds satisfying certain curvature conditions.Proceedings of the Centennial "G. Vrănceanu'' and the Annual Meeting of the Faculty of Mathematics (Bucharest, 2000). An. Univ. Bucureşti Mat. Inform. 49 (2000), no. 2, 17–26. (Reviewer: Ramón Vázquez-Lorenzo) 53D10

54) Arslan, K.; Çelik, Y.; Hacısalihoğlu, H. H. On harmonic curvatures of a Frenet curve. Commun. Fac. Sci. Univ. Ank. Ser. A1 Math. Stat. 49 (2000), no. 1-2, 15–23. (Reviewer: Peter Røgen) 53A04

55) Arslan, K.; Murathan, C.; Özgür, C. On phi-conformally flat contact metric manifolds. Balkan J. Geom. Appl. 5 (2000), no. 2, 1–7. (Reviewer: Ramón Vázquez-Lorenzo) 53D10 (53C25)

56) Arslan, Kadri; Özgür, Cihan; West, Alan Orbits of s-representations. Bull. Inst. Math. Acad. Sinica 28 (2000), no. 4, 257–267. (Reviewer: Andrew Bucki) 53C42 (53C35 53C40)

57) Arslan, K.; Murathan, C.; Özgür, C.; Yildiz, A. On contact metric R-harmonic manifolds.Dedicated to Professor Constantin Udrişte. Balkan J. Geom. Appl. 5 (2000), no. 1, 1–6. (Reviewer: Basil J. Papantoniou) 53C25 (53D10)

58) Arslan, Kadri; Lumiste, Ülo; Murathan, Cengizhan; Özgür, Cihan 2-semiparallel surfaces in space forms. I. Two particular cases. Proc. Estonian Acad. Sci. Phys. Math. 49 (2000), no. 3, 139–148. (Reviewer: Andrew Bucki) 53C40 (53C35)

59) Arslan, Kadri; Özgür, Cihan Curves and surfaces of AW(k)type. Geometry and topology of submanifolds, IX (Valenciennes/Lyon/Leuven, 1997), 21–26, World Sci. Publ., River Edge, NJ, 1999. (Reviewer: Iulia E. Hirica) 53C40

60) Arslan, Kadri; Murathan, Cengizhan Contact metric R-harmonic manifolds. Geometry and topology of submanifolds, IX (Valenciennes/Lyon/Leuven, 1997), 14–20, World Sci. Publ., River Edge, NJ, 1999. (Reviewer: Basil J. Papantoniou) 53D10

61) Arslan, Kadri; Özgür, Cihan On normal sections of Veronese submanifold. Balkan J. Geom. Appl. 4 (1999), no. 1, 1–8. (Reviewer: Bang-yen Chen) 53C40

62) Arslan, Kadri; Kiliç, Bengü Rotational surfaces of revolution and their types. Far East J. Math. Sci. (FJMS) 1999, Special Volume, Part III, 273–280. (Reviewer: Hong You Wu) 53C40

63) Arslan, Kadri; Deszcz, Ryszard; Ezentaṣ, Ridvan On a certain class of hypersurfaces in semi-Euclidean spaces. Soochow J. Math. 25 (1999), no. 2, 221–234. (Reviewer: Miguel Sánchez) 53C40 (53C50)

64) Arslan, Kadri; Deszcz, Ryszard; Murathan, Cengizhan; Özgür, Cihan Recurrent immersions. Demonstratio Math. 32 (1999), no. 1, 185–193. (Reviewer: Ivko Dimitric) 53C40

65) Arslan, Kadri; Deszcz, Ryszard; Ezentas, Ridvan; Hotloś, Marian On a certain subclass of conformally flat manifolds. Bull. Inst. Math. Acad. Sinica 26 (1998), no. 4, 283–299. (Reviewer: Eric Boeckx) 53C25 (53C50)

66) Arslan, K.; Kiliç, B. Product submanifolds and their types. Far East J. Math. Sci. 6 (1998), no. 1, 125–134. (Reviewer: Bang-yen Chen) 53C40

67) Arslan, Kadri; C̣elik, Yunus; Deszcz, Ryszard; Ezentaṣ, Ridvan On the equivalence of Ricci-semisymmetry and semisymmetry. Colloq. Math. 76 (1998), no. 2, 279–294. (Reviewer: Eric Boeckx) 53C25

68) Arslan, Kadri; Celik, Yunus; Deszcz, Ryszard A note on geodesic circles on Riemannian manifolds. Far East J. Math. Sci. 5 (1997), no. 3, 453–459. (Reviewer: James J. Hebda) 53C22

69) Arslan, K.; Çelik, Y.; Deszcz, R.; Özgür, C. Submanifolds all of whose normal sections are W-curves. Far East J. Math. Sci. 5 (1997), no. 4, 537–544. (Reviewer: V. Oproiu) 53B25 (53C40)

70) Arslan, K.; Celik, Y. Submanifolds in real space form with 3-planar geodesic normal sections. Far East J. Math. Sci. 5 (1997), no. 1, 113–120. (Reviewer: Fabio Podestà) 53C42 (53C22 53C40)

71) Arslan, Kadri; Deszcz, Ryszard; Yaprak, Ṣahnur On Weyl pseudosymmetric hypersurfaces. Colloq. Math. 72 (1997), no. 2, 353–361. (Reviewer: Franki Dillen) 53C25 (53C50)

72) Arslan, K.; Ezentaş, R. Finite type immersions and their products. Geometry and topology of submanifolds, VIII (Brussels, 1995/Nordfjordeid, 1995), 16–21, World Sci. Publ., River Edge, NJ, 1996. (Reviewer: Bang-yen Chen) 53C40 (53B25)

73) Arslan, K.; Celïk, Y. Isoparametric submanifolds with P2-PNS. Far East J. Math. Sci. 4 (1996), no. 2, 269–274. (Reviewer: Bang-yen Chen) 53C40

74) Arslan, K.; Ezentas, R. Construction of focal Veronese surface in S^4. Far East J. Math. Sci. 4 (1996), no. 1, 133–136. (Reviewer: Thomas E. Cecil) 53C42

75) Arslan, Kadri; West, Alan Submanifolds and their k-planar number. J. Geom. 55 (1996), no. 1-2, 23–30. (Reviewer: Bang-yen Chen) 53C40

76) Arslan, Kadri; West, Alan Non-spherical submanifolds with pointwise 2-planar normal sections. Bull. London Math. Soc. 28 (1996), no. 1, 88–92. (Reviewer: Bang-yen Chen) 53C40 (53C42)

77) Arslan, K.; Murathan, C. Tensor product surfaces of pseudo-Euclidean planar curves. Geometry and topology of submanifolds, VII (Leuven, 1994/Brussels, 1994), 71–74, World Sci. Publ., River Edge, NJ, 1995. (Reviewer: Ion Mihai) 53C40 (53C50)

78) Arslan, K.; Celik, Y. Helical submanifolds of order 2. Far East J. Math. Sci. 3 (1995), no. 2, 215–220. (Reviewer: Bang-yen Chen) 53C40

79) Arslan, Kadri; West, Alan Product submanifolds with pointwise 3-planar normal sections. Glasgow Math. J. 37 (1995), no. 1, 73–81. (Reviewer: Thomas Hasanis) 53C40 (53B25)

80) Arslan, Kadri Symmetric R-spaces. Comm. Fac. Sci. Univ. Ankara Ser. A_1 Math. Statist. 43 (1994),  no. 1-2, 77–84 (1996). 53C35

81) Arslan, Kadri; West, Alan Non-spherical submanifolds with pointwise 2-planar normal sections. Geometry and topology of submanifolds, VI (Leuven, 1993/Brussels, 1993), 16–22, World Sci. Publ., River Edge, NJ, 1994. (Reviewer: Bang-yen Chen) 53B25 (53C40)

82) Yildiz H., Yildiz B., Arslan K., et al. "a mathematical model of the ascending colon of the horse", Annals of Anatomy-anatomıscher anzeıger 183 (6): 551-554 nov 2001

83) Yildiz B., Arslan K., Yildiz H, et al., "a geometric description of the ascending colon of some domestic animals", Annals of Anatomy-anatomıscher anzeıger 183 (6): 555-557 nov 2001

84) Ezentas R., Arslan K., Yıldız H. and Yıldız, B., "a geometric description of the urinary bladder of turkish shepherd dog (karabas)", annals of anatomy-anatomıscher anzeıger 187 (2): 179-184 apr 2005

85) Arslan K., Yildiz H.at all. "A geometric modelling of intestine of dog",Turk J. Vet. Anim. Sci. (2006).

86) Kadri Arslan ; Cengizhan Murathan ; Gunay Ozturk ; Selen Turkay, H-Recurrent Surfaces in Euclidean Space E^{m}, Selçuk Journal of Applied Mathematics, 12(2):34-41, 2011.

87) Betül Bulca, Kadri Arslan, Bengü (Kılıç) Bayram, Günay Öztürk, Spherical Product Surfaces in E^4, An. St. Univ. Ovidius Constanta, Vol. 20(1), 2012, 41-54

88) Coşkun I, Yildiz H, Arslan K, Yildiz B. A geometric description of human intestine. Ital J Anat Embryol. 2007 Jan-Mar;112(1):27-36.

89) Kadri Arslan, Hasan Akgül, Cem Ergül, Elşad Hüseyin, Günay Öztürk and Betül Bulca, A Geometric Description of the Peritechia of the Pseudonectria rousseliana (Mont.) Wollenw, J. BIOL. ENVIRON. SCI., 2009, 3(9), 67-70

90) E. Iyigün and Kadri Arslan  ON HARMONIC CURVATURES OF CURVES IN LORENTZIAN n- SPACE, Jour. of Inst. of Math. & Comp. Sci. (Math. Ser.), Vol.12, 3(1999), 229-235